# SDR 99ZZZX1212

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2722A
- Make and model: Beech V35A
- Aircraft serial: D9050
- Engine: Cont IO520B
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALX9424
- Condition: Failed
- Location: Alternator
- Component: Electrosys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED ALTERNATOR AND UNIT FAILED TO OPERATE.  AFTER INSPECTION, CAUSE OF FAILURE WAS THE BRUSHES.  DURING ASSEMBLY, SOMEONE HAD PUT SOME TYPE OF EPOXY ON BRUSHES TO HOLD THEM IN THE BRUSH HOLDER.  THIS, IN EFFECT, KEPT THE BRUSHES FROM MAKING CONTACT.
